# SDR CALA9801690

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920216
- Condition: Corroded
- Location: Nr 7 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 7 FLAP OUTBOARD FLAP INBOARD CARRIAGE CORRODED.  THE FLAP CARRIAGE WAS REMOVED AND REPLACED IAW MM 57-53-2.
